# SDR P5CA9700432

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Heatshield
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON - STRUT HEATSHIELD CRACKS AND ELONGATED HOLES.  REMOVED HEATSHIELD AND FABRICATED PER BOEING SRM 51-30-02.
